# SDR IPXA2019051041972

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN STA. XORS. 478 & 487.3. REPAIRED CORRODED LT WING REAR SPAR UPPER CAP BETWEEN STA, XORS. 478 & 487.3 IAW EA 011-5710-01-A7758 REV. I/R AND EO MD11-5710-72532-A.
